Free Access
Volume 41, Number 1, January-February 2007
Page(s) 111 - 127
Published online 26 April 2007
  1. G. Allaire, Shape optimization by the homogenization method, Applied Mathematical Sciences 146. Springer-Verlag, New York (2002).
  2. D. Brancherie and A. Ibrahimbegović, Modélisation `macro' de phénomènes localisés à l'échelle `micro' : formulation et implantation numérique. Revue européenne des éléments finis, numéro spécial Giens 2003 13 (2004) 461–473.
  3. D. Brancherie, M. Dambrine, G. Vial and P. Villon, Ultimate load computation, effect of surfacic defect and adaptative techniques, in 7th World Congress in Computational Mechanics, Los Angeles (2006).
  4. G. Caloz, M. Costabel, M. Dauge and G. Vial, Asymptotic expansion of the solution of an interface problem in a polygonal domain with thin layer. Asymptotic Anal. 50 (2006) 121–173.
  5. M. Dambrine and G. Vial, On the influence of a boundary perforation on the dirichlet energy. Control Cybern. 34 (2005) 117–136.
  6. B. Engquist and A. Majda, Absorbing boundary conditions for the numerical simulation of waves. Math. Comp. 31 (1977) 629–651. [CrossRef] [MathSciNet]
  7. D. Givoli, Nonreflecting boundary conditions. J. Comput. Phys. 94 (1991) 1–29. [CrossRef] [MathSciNet]
  8. A.M. Il'lin, Matching of Asymptotic Expansions of Solutions of Boundary Value Problems. Translations of Mathematical Monographs 102, Amer. Math. Soc., Providence, R.I. (1992).
  9. V.A. Kondrat'ev, Boundary value problems for elliptic equations in domains with conical or angular points. Trans. Moscow Math. Soc. 16 (1967) 227–313.
  10. D. Leguillon and E. Sanchez-Palencia, Computation of singular solutions in elliptic problems and elasticity. Masson, Paris (1987).
  11. M. Lenoir and A. Tounsi, The localized finite element method and its application to the two-dimensional sea-keeping problem. SIAM J. Numer. Anal. 25 (1988) 729–752. [CrossRef] [MathSciNet]
  12. T. Lewiński and J. Sokołowski, Topological derivative for nucleation of non-circular voids. The Neumann problem, in Differential geometric methods in the control of partial differential equations (Boulder, CO, 1999), Contemp. Math. 268, Amer. Math. Soc., Providence, RI (2000) 341–361.
  13. M. Masmoudi, The Topological Asymptotic, in Computational Methods for Control Applications, International Séries GAKUTO (2002).
  14. V.G. Maz'ya and S.A. Nazarov, Asymptotic behavior of energy integrals under small perturbations of the boundary near corner and conic points. Trudy Moskov. Mat. Obshch. 50 (1987) 79–129, 261.
  15. V.G. Maz'ya, S.A. Nazarov and B.A. Plamenevskij, Asymptotic theory of elliptic boundary value problems in singularly perturbed domains. Birkhäuser, Berlin (2000).
  16. S.A. Nazarov and M.V. Olyushin, Perturbation of the eigenvalues of the Neumann problem due to the variation of the domain boundary. Algebra i Analiz 5 (1993) 169–188.
  17. S.A. Nazarov and J. Sokołowski, Asymptotic analysis of shape functionals. J. Math. Pures Appl. 82 (2003) 125–196. [MathSciNet]
  18. S. Tordeux and G. Vial, Matching of asymptotic expansions and multiscale expansion for the rounded corner problem. SAM Research Report, ETH, Zürich (2006).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you